# SDR 05FDEA01771

- Difficulty date: November 19, 2004
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 70,753 hours, 28,748 cycles
- Engine: Ge CF66D
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: ALC72071
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND CRACK IN THE UPPER CONSTANT SECTION OF THE HORIZONTAL STABILIZER. THE CRACK WAS IN THE FLYABLE LIMITS.   DUE TO SHORT INSPECTION REQUIREMENTS IT WAS DECIDED TO REPLACE ALL CRACKED PANELS IAW SB 55-16, IAW EA 8-5510-84843 (REF. NRC N0464).
